Alert archive / Missouri / River Flood Warnings in 2015

River Flood Warning 164, NWS St. Louis, MO

November 27, 2015Cole County, Missouri

NWS St. Louis, MO issued this river flood warning at Nov 27, 2015, 6:48 PM CST for Cole County, Missouri. It took effect at Nov 28, 2015, 2:00 AM CST. It was in force for 35 hr.

The area

The outline as issued.

The facts

Issued
Nov 27, 2015, 6:48 PM CST (00:48 UTC)
In effect from
Nov 28, 2015, 2:00 AM CST
Expired
Nov 29, 2015, 1:14 PM CST
In force
35 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Cole County, MO

The radar

The St Louis radar (KLSX), 134 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Moreau River (MO) near Jefferson City (JCMM7). The gauge peaked at 21.58 ft at Nov 28, 2015, 3:00 PM CST.

actionminormoderate102011/2811/2911/30
Action stage
13 ft
Minor stage
17 ft
Moderate stage
25 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06910750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

940 
WGUS43 KLSX 280048
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
648 PM CST FRI NOV 27 2015

...The National Weather Service in St. Louis has issued a Flood 
Warning for the following rivers in Missouri... 

  Moreau River near Jefferson City affecting Cole County

.This Flood Warning is a result of 2 inches of rainfall the 
past 24 hours and up to half inch of rainfall forecast in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC051-290048-
/O.NEW.KLSX.FL.W.0164.151128T0908Z-151129T1914Z/
/JCMM7.1.ER.151128T0908Z.151128T1200Z.151128T1914Z.NO/
648 PM CST FRI NOV 27 2015

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Moreau River near Jefferson City
* from late tonight to Sunday afternoon.
* At  5:30 PM Friday the stage was 14.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by early tomorrow 
  and continue to rise to near 18.0 feet by tomorrow morning. The 
  river will fall below flood stage by tomorrow early afternoon.
* Impact:  At 18.0 feet...Near this height, both Bainer Road and 
  Loesch Road will be closed.  These roads are about 15.5 to 16 river
  miles upstream of the gage.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/28  11/29  11/30  12/01  12/02

Moreau River
  Jefferson City  17.0   14.24       8.8    6.1    3.8    2.7       


&&


LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207
      3855 9214                       



$$
6 follow-up statements
859 
WGUS83 KLSX 280803
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
203 AM CST SAT NOV 28 2015

...The flood warning continues for the following rivers in 
Missouri...
 
  Moreau River near Jefferson City affecting Cole County 

.This Flood Warning is a result of 2 inches of precipitation the 
past 48 hours and .20 inches forecast in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC051-290803-
/O.EXT.KLSX.FL.W.0164.151128T0800Z-151129T2028Z/
/JCMM7.1.ER.151128T0224Z.151128T1200Z.151128T2028Z.NO/
203 AM CST SAT NOV 28 2015

The Flood Warning continues for
  the Moreau River near Jefferson City
* until Sunday afternoon.
* At  1:30 AM Saturday the stage was 19.4 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river is forecast to continue rising to near 19.9 feet by this 
  morning. The river will fall below flood stage this afternoon.
* Impact:  At 20.0 feet...Near this height, Buffalo Road will be 
  closed.  This road is about 8.7 river miles upstream of the gage.
* Impact:  At 19.0 feet...Near this height, Zion Road will be closed.
  This road is about 12 river miles upstream of the gage.
* Impact:  At 18.0 feet...Near this height, both Bainer Road and 
  Loesch Road will be closed.  These roads are about 15.5 to 16 river
  miles upstream of the gage.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/29  11/30  12/01  12/02  12/03

Moreau River
  Jefferson City  17.0   19.38       7.3    3.8    2.6    2.5       


&&


LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207
      3855 9214                       



$$
061 
WGUS83 KLSX 281126
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
526 AM CST SAT NOV 28 2015

...The flood warning continues for the following rivers in 
Missouri...
 
  Moreau River near Jefferson City affecting Cole County 

.This Flood Warning is a result of 2 inches of precipitation the 
past 24 hours and .20 inches forecast in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC051-291126-
/O.EXT.KLSX.FL.W.0164.000000T0000Z-151130T0513Z/
/JCMM7.1.ER.151128T0224Z.151128T1800Z.151129T0513Z.NO/
526 AM CST SAT NOV 28 2015

The Flood Warning continues for
  the Moreau River near Jefferson City
* until Sunday evening.
* At  4:30 AM Saturday the stage was 20.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river is forecast to continue rising to near 22.0 feet by this 
  afternoon. The river will fall below flood stage tonight.
* Impact:  At 20.0 feet...Near this height, Buffalo Road will be 
  closed.  This road is about 8.7 river miles upstream of the gage.
* Impact:  At 19.0 feet...Near this height, Zion Road will be closed.
  This road is about 12 river miles upstream of the gage.
* Impact:  At 18.0 feet...Near this height, both Bainer Road and 
  Loesch Road will be closed.  These roads are about 15.5 to 16 river
  miles upstream of the gage.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/29  11/30  12/01  12/02  12/03

Moreau River
  Jefferson City  17.0   20.23      20.9   11.3    4.3    2.7    2.5


&&


LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207
      3855 9214                       



$$
292 
WGUS83 KLSX 281439
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
839 AM CST SAT NOV 28 2015

...The flood warning continues for the following river in Missouri...
 
  Moreau River near Jefferson City 

.This flood warning is a result of nearly 2.00 inches of observed
rainfall and less than 0.10 inches of rain is expected through tonight...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC051-291439-
/O.EXT.KLSX.FL.W.0164.000000T0000Z-151130T0514Z/
/JCMM7.1.ER.151128T0224Z.151128T1800Z.151129T0514Z.NO/
839 AM CST SAT NOV 28 2015

The Flood Warning continues for
  the Moreau River near Jefferson City
* until tonight. 
* At 7:30 AM Saturday the stage was 20.9 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* The river is forecast to crest near 22.0 feet this afternoon, then
  fall below flood stage tonight.
* Impact:  At 20.0 feet...Near this height, Buffalo Road will be 
  closed.  This road is about 8.7 river miles upstream of the gage.



&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/29  11/30  12/01  12/02  12/03

Moreau River
  Jefferson City  17.0   20.85      11.0    4.8    4.4    3.0    2.5


&&


LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207
      3855 9214                       



$$
417 
WGUS83 KLSX 281901
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
101 PM CST SAT NOV 28 2015

...The flood warning continues for the following river in Missouri...
 
  Moreau River near Jefferson City  

.This flood warning is a result of recent heavy rain...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC051-291901-
/O.EXT.KLSX.FL.W.0164.000000T0000Z-151130T0452Z/
/JCMM7.1.ER.151128T0224Z.151128T1830Z.151129T0452Z.NO/
101 PM CST SAT NOV 28 2015

The Flood Warning continues for
  the Moreau River near Jefferson City
* until tonight. 
* At 12:30 PM Saturday the stage was 21.4 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* The river is near crest and expected to fall below flood stage 
  overnight tonight.
* Impact:  At 20.0 feet...Near this height, Buffalo Road will be 
  closed.  This road is about 8.7 river miles upstream of the gage.
* Impact:  At 19.0 feet...Near this height, Zion Road will be closed.
  This road is about 12 river miles upstream of the gage.



&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/29  11/30  12/01  12/02  12/03

Moreau River
  Jefferson City  17.0   21.42      10.7    4.6    4.3    2.9    2.5


&&


LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207
      3855 9214                       



$$
662 
WGUS83 KLSX 290512
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1112 PM CST SAT NOV 28 2015

...The Flood Warning continues for the following rivers in 
Missouri...
 
  Moreau River near Jefferson City affecting Cole County 

.This Flood Warning is a result of 1 inch of rainfall the 
past 24 hours and up to a tenth of an inch of rainfall forecast 
in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC051-300512-
/O.EXT.KLSX.FL.W.0164.000000T0000Z-151130T0530Z/
/JCMM7.1.ER.151128T0224Z.151128T2200Z.151129T0530Z.NO/
1112 PM CST SAT NOV 28 2015

The Flood Warning continues for
  the Moreau River near Jefferson City
* until Sunday evening.
* At 10:30 PM Saturday the stage was 18.9 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring.
* The river is forecast to continue falling to below flood stage by 
  tonight.
* Impact:  At 19.0 feet...Near this height, Zion Road will be closed.
  This road is about 12 river miles upstream of the gage.
* Impact:  At 18.0 feet...Near this height, both Bainer Road and 
  Loesch Road will be closed.  These roads are about 15.5 to 16 river
  miles upstream of the gage.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/29  11/30  12/01  12/02  12/03

Moreau River
  Jefferson City  17.0   18.85      10.7    4.6    4.3    2.9    2.5


&&


LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207
      3855 9214                       



$$
625 
WGUS83 KLSX 290721
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
121 AM CST SUN NOV 29 2015

...The flood warning is cancelled for the following rivers in 
Missouri...
 
  Moreau River near Jefferson City affecting Cole County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC051-290751-
/O.CAN.KLSX.FL.W.0164.000000T0000Z-151130T0530Z/
/JCMM7.1.ER.151128T0224Z.151128T2200Z.151129T0605Z.NO/
121 AM CST SUN NOV 29 2015

The Flood Warning is cancelled for
  the Moreau River near Jefferson City.
* At 12:30 AM Sunday the stage was 16.5 feet.
* Flood stage is 17.0 feet.
* Fell below flood stage at 12:05 AM Sunday.
* The river will continue to fall to 4.7 feet by tomorrow morning.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/30  12/01  12/02  12/03  12/04

Moreau River
  Jefferson City  17.0   16.45       4.7    4.1    2.9    2.5       


&&


LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207
      3855 9214                       



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Nov 27, 6:11 PM CST, 37 minutes earlier.

Area forecast discussion, Nov 27, 6:11 PM CST, 37 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
611 PM CST FRI NOV 27 2015

.SHORT TERM: (Through Saturday)
Issued at 333 PM CST Fri Nov 27 2015

A strong wound-up storm system over the Great Basin region of the
western CONUS is expected to move little during this period,
maintaining an active southwest flow aloft over our region, with
disturbances training along.  This will all intersect a pretty moist
airmass in place still over our region and result in high probs for
precipitation, especially for areas near and south of the I-70
corridor.

First, will keep the FFA going as-is.  Despite rain tapering off in
central and now east-central MO, the rain is cycling to an extent
and should try to fill back in further north into central MO this
evening and overnight.  Also, flooding effects are typically
delayed from when the rainfall occurs and so the flood threat does
not end right when the rainfall tapers.  Will let the evening and
overnight shifts re-evaluate and cancel early as needed once the
effects on the area are better realized.

Second, surface temps will once again approach the freezing mark
across parts of northeast MO and west-central IL and with current
and expected vertical temp profiles, would be supportive of a brief
period of light freezing rain or sleet.  Fortunately, much of the
threat for measurable pcpn will be south of this area and any
amounts, should they occur, should be very light.  PoPs here are
below 50%.

Preferred the higher end of MOS temps for mins tonight and lower end
of MOS for maxes Saturday with extensive cloud cover in place.

TES

.LONG TERM: (Sunday through Next Friday)
Issued at 345 PM CST Fri Nov 27 2015

(Sunday - Monday)

As the wound-up western CONUS storm begins to stir eastward, the
pattern over us remains status quo, with an active southwest flow
aloft and additional disturbances tracking thru, overrunning
moisture well to the north of the old surface boundary.

This should result in another widespread rain event, but QPF will be
light, with around a tenth of an inch forecast and should have
minimal to no impact on flooding concerns.

Good agrement then continues on what to do with the storm system
center, bringing it out into the Plains by Monday and track it to our
north Monday night.  During this process, a strong disturbance will
rotate around the southern periphery and impact our area Monday.  QPF
looks low, with a tenth of an inch or less forecast for this event,
but probs remain on the high side, with likely PoPs forecast.

Temps will be at or a tad below average for daytime maxes, but remain
above average for nighttime mins--all because of the extensive cloud
cover that continues to be forecast.

(Tuesday - Next Friday)

Good model agreement begins to go away by late Wednesday, with a
pair of dry days expected Tuesday and Wednesday.

GFS is showing a stronger storm system trying to take shape on
Thursday than the EC, but this system at first glance looks to be
moisture starved and have kept PoPs on the dry side for now.
Consensus then re-achieved for Friday with building heights and
ridging overhead.

With cold air forecast to continue to be locked up well north, temps
will begin this period around average but trend warmer by the end of
the week with the building heights aloft and southerly flow at the
surface.

TES

&&

.AVIATION:  (For the 00z TAFs through 00z Saturday Evening)
Issued at 609 PM CST Fri Nov 27 2015

IFR ceilings will continue to prevail through the night and into
Saturday morning. Expecting slow improvement from north to south
on Saturday...tho IFR will probably continue to prevail across
most of southeast Missouri and southern Illinois through the end
of the day. Rain will slowly taper off to a few showers or patchy
drizzle from north to south as well...but will likely hang around
most of the day across southeast Missouri and southwest Illinois.
North-northeast flow will prevail across the area through 00Z
Sunday.

Specifics for KSTL:

IFR ceilings are likely to prevail at Lambert at least through the
night and and Saturday morning. There will likely be occasional
breaks in the IFR, but I think those breaks will be few and far
between. Guidance does indicate that ceilings will rise above
1000 FT Saturday afternoon and the rain should come to an end
during the late morning or early afternoon as well. Expect MVFR
ceilings with heights below 2000 FT to prevail during the
afternoon and into the Saturday evening.

Carney

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...Flood Watch through Saturday morning FOR Crawford MO-Franklin MO-
     Iron MO-Jefferson MO-Madison MO-Reynolds MO-St. Charles MO-
     St. Francois MO-St. Louis City MO-St. Louis MO-Ste.
     Genevieve MO-Washington MO.

IL...Flood Watch through Saturday morning FOR Clinton IL-Madison IL-
     Monroe IL-Randolph IL-St. Clair IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Nov 27, 6:47 PM CST, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
647 PM CST FRI NOV 27 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-281215-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
647 PM CST FRI NOV 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

WIDESPREAD RAINFALL IS EXPECTED TO CONTINUE ACROSS PORTIONS OF
EAST CENTRAL AND SOUTHEAST MISSOURI AS WELL AS SOUTHERN
ILLINOIS...AND THIS RAIN MAY BE HEAVY AT TIMES.  A FLOOD WATCH
REMAINS IN EFFECT FOR THESE AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

RAIN WILL CONTINUE INTO SATURDAY MORNING ACROSS PORTIONS OF
EAST CENTRAL AND SOUTHEAST MISSOURI INTO SOUTHERN ILLINOIS.
A FLOOD WATCH REMAINS IN EFFECT UNTIL NOON SATURDAY FOR THESE
AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS IN EXCESS OF
AN INCH OR ANY FLOODING TO THE NATIONAL WEATHER SERVICE.

TRUETT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 27, 7:25 PM CSTRiver Flood WarningLSXReynolds63 hr
Nov 27, 8:02 PM CSTAreal Flood AdvisoryLSXCrawford, Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more12 hr
Nov 27, 11:01 PM CSTRiver Flood WarningLSXPike8 days
Nov 27, 11:01 PM CSTRiver Flood WarningLSXPike9 days
Nov 28, 7:53 AM CSTAreal Flood AdvisoryLSXIron, Reynolds, Washington8 hr
Nov 28, 9:32 AM CSTRiver Flood WarningLSXGasconade, Montgomery5 days
Nov 28, 9:32 AM CSTRiver Flood WarningLSXGasconade, Montgomery65 hr
Nov 28, 9:57 AM CSTRiver Flood WarningLSXLewis45 hr
Nov 28, 11:03 AM CSTRiver Flood WarningLSXLewis4 days
Nov 28, 11:03 AM CSTRiver Flood WarningLSXMarion4 days
Nov 28, 11:03 AM CSTRiver Flood WarningLSXMarion7 days
Nov 28, 11:03 AM CSTRiver Flood WarningLSXRalls61 hr
Nov 28, 11:03 AM CSTRiver Flood WarningLSXLincoln7 days
Nov 28, 11:03 AM CSTRiver Flood WarningLSXPerry, Sainte Genevieve8 days
Nov 28, 1:19 PM CSTRiver Flood WarningLSXSaint Charles8 days

Nearby

River Flood Warnings in Missouri, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.